MathSciNet Relay Station
MathSciNet bibliographic data
MR1201919 (94d:20014) 20D06 (20D60)
Iiyori, Nobuo A conjecture of Frobenius and the simple groups of Lie type. IV. J. Algebra 154 (1993), no. 1, 188–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement